# SDR SWAA2019101637921

- Difficulty date: September 25, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB ASSEMBLY 4, STAB. STA. 120.30, LOWER STIFFENER 3RD AFT CRACKED.  / REPAIRED #3 STIFFENER IAW SRM & DWG.
